Geometriae Dedicata

, Volume 126, Issue 1, pp 71–129

Constant Mean Curvature Foliations of Globally Hyperbolic Spacetimes Locally Modelled on AdS3

Authors

  • Thierry Barbot
    • Departement de Mathematiques UMR 5669CNRS-Ecole Normale Superieure de Lyon
  • François Béguin
    • Departement de Mathematiques UMR 5669CNRS-Ecole Normale Superieure de Lyon
  • Abdelghani Zeghib
    • Departement de Mathematiques UMR 5669CNRS-Ecole Normale Superieure de Lyon
Article

DOI: 10.1007/s10711-005-6560-7

Cite this article as:
Barbot, T., Béguin, F. & Zeghib, A. Geom Dedicata (2007) 126: 71. doi:10.1007/s10711-005-6560-7

Abstract

We prove that every three-dimensional maximal globally hyperbolic spacetime, locally modelled on the anti-de Sitter space AdS3, with closed orientable Cauchy surfaces, admits a unique CMC time function.

Keywords

globally hyperbolic spacetimeanti-de Sitter spacetime functionconstant mean curvature

Mathematics Subject Classification (2000)

51M10

Copyright information

© Springer 2006